# SDR GTIA2025010738657

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N978NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11356
- Aircraft time: 6,339 hours, 2,758 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MEGAPHONE INOP-REPLACED MEGAPHONE, OPS CHECK OK IAW DWG A320- EMERGENCY EQUIPMENT LAYOUT REV. 5 AND AMM 25-65-51.
